American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 333 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Kei Funano. Concentration of $1$-Lipschitz maps into an infinite dimensional $\ell ^p$-ball with the $\ell ^q$-distance function. Proc. Amer. Math. Soc. 137 (2009) 2407-2417. MR 2495276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Peter Petersen and Terence Tao. Classification of almost quarter-pinched manifolds. Proc. Amer. Math. Soc. 137 (2009) 2437-2440. MR 2495279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Siddartha Gadgil and Harish Seshadri. On the topology of manifolds with positive isotropic curvature. Proc. Amer. Math. Soc. 137 (2009) 1807-1811. MR 2470841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Sergio Console and Carlos Olmos. Curvature invariants, Killing vector fields, connections and cohomogeneity. Proc. Amer. Math. Soc. 137 (2009) 1069-1072. MR 2457448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Dan Knopf and Andrea Young. Asymptotic stability of the cross curvature flow at a hyperbolic metric. Proc. Amer. Math. Soc. 137 (2009) 699-709. MR 2448593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Dezhong Chen. A note on Ricci signatures. Proc. Amer. Math. Soc. 137 (2009) 273-278. MR 2439450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Edward M. Fan. Topology of three-manifolds with positive $P$-scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3255-3261. MR 2407091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Weimin Sheng. Admissible metrics in the $\sigma_{k}$-Yamabe equation. Proc. Amer. Math. Soc. 136 (2008) 1795-1802. MR 2373610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Perelman's differential Harnack estimate. Math. Surveys Monogr. 144 (2007) 305-355.
Book volume table of contents
View Article: PDF

[131] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Weak and strong maximum principles on noncompact manifolds. Math. Surveys Monogr. 144 (2007) 139-195.
Book volume table of contents
View Article: PDF

[132] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Weak maximum principles for scalars, tensors, and systems. Math. Surveys Monogr. 144 (2007) 1-65.
Book volume table of contents
View Article: PDF

[133] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Closed manifolds with positive curvature. Math. Surveys Monogr. 144 (2007) 67-137.
Book volume table of contents
View Article: PDF

[134] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Local derivative of curvature estimates. Math. Surveys Monogr. 144 (2007) 227-258.
Book volume table of contents
View Article: PDF

[135] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Qualitative behavior of classes of solutions. Math. Surveys Monogr. 144 (2007) 197-225.
Book volume table of contents
View Article: PDF

[136] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 144 (2007) MR MR2365237.
Book volume table of contents

[137] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Differential Harnack estimates of LYH-type. Math. Surveys Monogr. 144 (2007) 259-304.
Book volume table of contents
View Article: PDF

[138] Sergio Console and Carlos Olmos. Level sets of scalar Weyl invariants and cohomogeneity. Trans. Amer. Math. Soc. 360 (2008) 629-641. MR 2346465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Rugang Ye. On the $l$-function and the reduced volume of Perelman I. Trans. Amer. Math. Soc. 360 (2008) 507-531. MR 2342013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Rugang Ye. On the $l$-function and the reduced volume of Perelman II. Trans. Amer. Math. Soc. 360 (2008) 533-544. MR 2342014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] Ailana Fraser. Index estimates for minimal surfaces and $k$-convexity. Proc. Amer. Math. Soc. 135 (2007) 3733-3744. MR 2336590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] John Lott. Remark about scalar curvature and Riemannian submersions. Proc. Amer. Math. Soc. 135 (2007) 3375-3381. MR 2322770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Simon Brendle. Blow-up phenomena for the Yamabe equation. J. Amer. Math. Soc. 21 (2008) 951-979. MR 2425176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The reduced distance. Math. Surveys Monogr. 135 (2007) 285-380.
Book volume table of contents
View Article: PDF

[145] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The compactness theorem for Ricci flow. Math. Surveys Monogr. 135 (2007) 127-148.
Book volume table of contents
View Article: PDF

[146] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Ricci solitons. Math. Surveys Monogr. 135 (2007) 1-53.
Book volume table of contents
View Article: PDF

[147] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. K\"ahler-Ricci flow and K\"ahler-Ricci solitons. Math. Surveys Monogr. 135 (2007) 55-125.
Book volume table of contents
View Article: PDF

[148] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 135 (2007) MR MR2302600.
Book volume table of contents

[149] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Energy, monotonicity, and breathers. Math. Surveys Monogr. 135 (2007) 189-220.
Book volume table of contents
View Article: PDF

[150] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Basic topology of 3-manifolds. Math. Surveys Monogr. 135 (2007) 433-443.
Book volume table of contents
View Article: PDF


Results: 121 to 150 of 333 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia